# SDR SWAA2013060416736

- Difficulty date: May 9, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33500002
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS DELAMINATED ALONG PAX CABIN.  R & R EEPLS IAW AMM AND DWG.
